3 results for Mahir Kadakal.

Parameters for your search query:
Keyword    Mahir Kadakal

Open AccessArticle
Export: RIS | BibTeX | EndNote
Strongly Multiplicatively -function and Some New Inequalities
Turkish Journal of Analysis and Number Theory. 2019, 7(3), 59-64. DOI: 10.12691/tjant-7-3-1
Pub. Date: May 05, 2019Views: 2197Downloads: 1559
Open AccessArticle
Export: RIS | BibTeX | EndNote
Obtaining of Some New Inequalities Using Functıonals for GA-Convex Functions
Turkish Journal of Analysis and Number Theory. 2018, 6(1), 9-15. DOI: 10.12691/tjant-6-1-2
Pub. Date: February 27, 2018Views: 6060Downloads: 4259
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for -Times Differentiable - Convex Functions in the First Sense
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 63-68. DOI: 10.12691/tjant-5-2-4
Pub. Date: February 18, 2017Views: 7738Downloads: 5473
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects

Journals

Article Types